# SDR UPS07M49660

- Difficulty date: February 28, 2007
- Submitted: April 23, 2007
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 58,624 hours, 10,602 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CTR CARGO LT TUNNEL AREA, STA 5-118 THRU STA 5-73 FOUND CORROSION ON LONGERON L38 AS MARKED.  LT LONG L38 STA 5-73 THRU 5-118 SKIN REMOVED FOR ACCESS PER SRM 51-31- 01 VOL II.  REPAIR LONG SECTION & REPAIR SPLICE FAB PER DOUGLAS DWG A5A 7046 & SRM 53-10-00 V2 R38.  FPI CUT OUT PER DPS4.707 FOUND NO CRACK EVIDENT.  REP LONG & SPLICE REPROTECTED PER SRM 51-21-01 V2 R38.  OK TO INSTALL.  REP LONG & SPLICE INSTALLED PER SRM 51-31-01 V2 R38.
